دانشگاه شهید مدنی آذربایجان

آمار

تعداد نشریات7
تعداد شماره‌ها47
تعداد مقالات315
تعداد مشاهده مقاله373,673
تعداد دریافت فایل اصل مقاله252,652
Rasi, Reza. (1397). On the harmonic index of bicyclic graphs. , 3(2), 121-142. doi: 10.22049/cco.2018.26171.1081
Reza Rasi. "On the harmonic index of bicyclic graphs". , 3, 2, 1397, 121-142. doi: 10.22049/cco.2018.26171.1081
Rasi, Reza. (1397). 'On the harmonic index of bicyclic graphs', , 3(2), pp. 121-142. doi: 10.22049/cco.2018.26171.1081
Rasi, Reza. On the harmonic index of bicyclic graphs. , 1397; 3(2): 121-142. doi: 10.22049/cco.2018.26171.1081


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.